Articles

Carboplatin-Paclitaxel chemotherapy and general anaesthesia in an ovarian cancer patient: a combination to provoke reversible posterior leukoencephalopathy syndrome?

BJMO - volume 9, issue 7, december 2015

A. De Pauw MSc, F. Boutens MD, M. Lemmerling MD, PhD, V. Renard MD

Summary

Reversible posterior leukoencephalopathy syndrome is a syndrome of heterogeneous aetiology characterised by typical clinical and radiological findings. The occurrence of reversible posterior leukoencephalopathy syndrome in cancer patients is rapidly increasing. So when a cancer patient suddenly experiences symptoms of altered consciousness, convulsions, headache and/or visual disturbances, reversible posterior leukoencephalopathy syndrome should always be included in the differential diagnosis. In this paper, we describe a case of a patient who developed reversible posterior leukoencephalopathy syndrome after receiving a regimen with carboplatin and paclitaxel.

(BELG J MED ONCOL 2015;9(7):286–89)

Read more
X